# SDR TWRA9551

- Difficulty date: August 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21939
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Buffer Mod
- Part number: BE50047001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CRUISE, EMERGENCY EXIT EGRESS LIGHTS BEGAN TO BLINK IN C-ZONE BY 2-R M.E.D.  UPON LANDING, MAINTENANCE REPLACED BUFFER MODULE, RE-LAMPED BULBS AND CHANGED ALL POWER PACKS.  OPS CHECK OK.  (X)
